# SDR FDEA202503290534

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T58755
- Part serial: NSN
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 400 LBL54.75 TO LBL33 231CFF FLOOR PANEL UPPER   SURFACE SKIN HAS INDINTATION (MARKED) FABRICATED NEW FLOORBOARD (PNL# 231CFF MPN:143T5875-5) FOR MAIN DECK CARGO COMP   AT STA. 400 BETWEEN LBL 54.75 AND LBL33 IN REF. TO BOEING DRW# 143T5875-5 AND 767 SRM 53-  00-50-2R FIG.201 SHEET: 1. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.   INSTALLTION OF FLOORBOARD PNL# 231CFF WILL ACCOMPLISHED ON NR#: 0303 WO#: 89829.
